# SDR QMLA2021071420036

- Difficulty date: July 9, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N407VV
- Make and model: Bell 407
- Aircraft serial: 53476
- Aircraft time: 11,082 hours, 28,000 cycles
- Engine: Allsn 250C47B
- Engine time: 3,087 hours, 7,762 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Noise
- Stage of operation: HO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOUD ABNORMAL POPPING NOISE DURING TAKEOFF.   INTERROGATED ECU FOR FAULTS NONE FOUND, INSPECTED ALL ROTATING COMPONENTS NO DEFECT FOUND, INSPECTED FLIGHT CONTROLS UNDER PILOT AND COPILOTS SEAT AND BROOM CLOSET, NO DEFECTS FOUNDINSPECTED ENGINE AND COMPRESSOR NO DEFECTS FOUND ALL WORK PERFORMED IAW MM.  NOTE: THIS AIRCRAFT IS STILL OUT OF SERVICE AT THIS TIME FOR MAINTENANCE AND TROUBLE SHOOTING.
